[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.211.168.204. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
December 1970

Dermatitis Associated With an

Author Affiliations

Philadelphia

From the Department of Dermatology, University of Pennsylvania School of Medicine, Philadelphia.

Arch Dermatol. 1970;102(6):646-649. doi:10.1001/archderm.1970.04000120064011
Abstract

A circumscribed eczematous dermatitis occurred over the site of a cardiac pacemaker implantation. The patient subsequently developed nummular eczematous lesions of the left axilla, left ankle, and hands and wrists. Possible mechanisms include: (1) primary irritant dermatitis to medical grade silicone elastomer (Silastic Medical Adhesive Silicone type A); and (2) a nummular eczema analogous to that which sometimes follows allergic contact dermatitis to nickel or chromium.

×